# SDR DALA2023061504887

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 19,193 hours, 1,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3512 DOOR 4L SLIDE WILL NOT ARM HANDLE DID NOT MOVE. CORRECTIVE ACTION: REINSTALLED THE GIRT BAR ON DOOR 4L. (4199492)
